# SDR KBM2006F00056

- Difficulty date: January 27, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2420 · AC Generation System
- Part: Logic Card
- Part number: GC102578
- Part serial: 2492
- Condition: Intermittent
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR LIGHT CAME ON, REMOVED AND REPLACED.  (K)
